# SDR YENA2022090200865

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 71,646 hours, 25,983 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#679, JFK-MKE. 'ON DESCENT. THROUGH 10,000 FEET FLIGHT ATTENDANTS  SUSPECTED A FUME EVENT; ACCOMPLISHED INFO NOTICE 2017-T015I. TROUBLESHOOT TO APU BLEED. REF LOG PAGE # 3439401ITEM 2. PACK BURN ACCOMPLISHED. APU INSPECTION ACCOMPLISHED STSLMQ6TR841X.'
